Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Bleeding from anus due to stomach ulcers, grey tissue on stools. Endoscopy done. Cure?

i have anal bleeding for three weeks now after being in hospital for what they thought was guld bladder stones. it turned out i had two stomach ulcers one high and one low in the stomach since then i have bleed from the anus and for a while before. I had a camera down my throat to diagnose my symptoms but now my stools have some grey what looks like dead skin on the tissue too with the blood what should i do? I know i have been stubborn as i spent along time in hospital and didnt want t go back for minor problems.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response

Thanks for the query

Bleed from the stomach ulcer often comes out as clots which can look like dead skin, as you have already been diagnosed with gastric ulcer I dont think further investigation is necessary for the bloody stools.
Please continue taking the medication prescribed for it. I would like to add here that bleed from the gastric ulcer can show up in the stools upto 5 days.
Also I suggest

1. Do not eat spicy food, milk and milk products
2. Abstain from alcohol and smoking
3. Have meals at regular time intervals, eating smaller meals several times a day is ideal instead one large meals thrice a day
4. Avoid bending exercises
5. Do not sleep immediately after dinner

I hope I was of help

Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor